Jump to content
Mental Support Community

my meds


AndreaB
 Share

Recommended Posts

ok heres the problem im on welbrutrin 300 mg they up my dosaige by half. I'm on prozac 40 mg. And I'm on a sleeping pill that I'm not going to take. I find it hard to concentrate or focus on anything everytime I look around I'm jumping or freaking out about something. I believe it's the meds. I also feel like I can't speak properly my words are tangled and confused. I'm going to try and slow down the meds are helping me but I feel like I'm on speed. I know the side affects will disappear I just feel like everything is in fast motion especially my speech. What should I do? I've only been on 300 mg of welbutrin since this tuesday:eek:

Link to comment
Share on other sites

Guest ASchwartz

Hi AndreaB,

You are describing side effects from the medication. You really should describe your side effects to your psychiatrist in exactly the way you described them here. By the way, that was a great description. I do not blame you for wanting to lower the meds but check with you psychiatrist and let him know all of those symptoms.

Wow, those are powerful symptoms(and awful) and I do not blame you for not taking the sleeping pills.

Allan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...